# SDR CALA2015010992920

- Difficulty date: January 6, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 59,172 hours, 6,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A CHECK , LT OVERWING, 3RD LIGHT FROM FWD INOPERATIVE.  RELAMPED FWD LIGHT IN L1871.  OPERATIONS NORMAL IAW SSM 33-51-04, LT SIDE, 3RD LIGHT FROM FRONT.
